# SDR DALA2017070605217

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 42,614 hours, 29,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LT & RT AFT OVERWING EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
